# SDR C2XA05IA121

- Difficulty date: October 20, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 7,956 hours, 4,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A26238
- Condition: Inoperative
- Location: Nlg
- Part time: 7,961 hours, 4,330 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, A LARGE RUMBLING FELT AND HEARD AS POWER WAS REDUCED CONTINUING UNTIL GEAR WAS FULLY EXTENDED.  PERFORMED A FLY-BY OF THE TOWER, AND LANDED WITHOUT INCIDENT.  MX INSPECTED AIRCRAFT AND FOUND A LOOSE BONDING JUMPER, AND AIRCRAFT WAS APPROVED FOR A TEST FLIGHT.  TEST FLIGHT WAS UNSATISFACTORY, AND ANOTHER FLY-BY OF THE TOWER CONFIRMED, NOSE LANDING GEAR DOORS REMAINED OPEN.  THE AIRCRAFT LANDED AT RSW WITHOUT INCIDENT, WHERE THE AIRCRAFT WAS INSPECTED AND APPROVED FOR A FERRY FLIGHT TO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NLG DOOR SEQUENCING PROX SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
